An extension of the Riemann mapping theorem

Arne Beurling Institute for Advanced Study, Princeton, New Jersey

TBD mathscidoc:1701.331075

Acta Mathematica, 90, (1), 117-130, 1953.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:38 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{arne1953an,
  title={An extension of the Riemann mapping theorem},
  author={Arne Beurling},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138280257784},
  booktitle={Acta Mathematica},
  volume={90},
  number={1},
  pages={117-130},
  year={1953},
}
Arne Beurling. An extension of the Riemann mapping theorem. 1953. Vol. 90. In Acta Mathematica. pp.117-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203138280257784.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved